# SDR AT0000187

- Difficulty date: June 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR CUT OUT LOWER SKIN CORRODED BETWEEN LAYERS AT BS 427 - 370.  REMOVED CORROSION, OUT OF LIMITS.  CUT, TRIMMED, DRILLED, COUNTERSUNK, PRIMED, TREATED AND REPAIR DOUBLER AND TRIPLER IAW EO 99-1187, 53-10-3, 53-01.
